Markov chain approximations to symmetric diffusions
Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 5, pp. 619-649.
@article{AIHPB_1997__33_5_619_0,
     author = {Stroock, Daniel W. and Zheng, Weian},
     title = {Markov chain approximations to symmetric diffusions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {619--649},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {5},
     year = {1997},
     zbl = {0885.60065},
     mrnumber = {1473568},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1997__33_5_619_0/}
}
TY  - JOUR
AU  - Stroock, Daniel W.
AU  - Zheng, Weian
TI  - Markov chain approximations to symmetric diffusions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1997
DA  - 1997///
SP  - 619
EP  - 649
VL  - 33
IS  - 5
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1997__33_5_619_0/
UR  - https://zbmath.org/?q=an%3A0885.60065
UR  - https://www.ams.org/mathscinet-getitem?mr=1473568
LA  - en
ID  - AIHPB_1997__33_5_619_0
ER  - 
%0 Journal Article
%A Stroock, Daniel W.
%A Zheng, Weian
%T Markov chain approximations to symmetric diffusions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1997
%P 619-649
%V 33
%N 5
%I Gauthier-Villars
%G en
%F AIHPB_1997__33_5_619_0
Stroock, Daniel W.; Zheng, Weian. Markov chain approximations to symmetric diffusions. Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 5, pp. 619-649. http://archive.numdam.org/item/AIHPB_1997__33_5_619_0/

[1] E. Carlen, S. Kusuoka and D. Stroock, Upper bounds for symmetric Markov transition functions, Ann. Inst. H. Poincaré, Vol. 35, Sup. au #2, 1987, pp. 245-287. | Numdam | MR | Zbl

[2] S. Ethier and T. Kurtz, Markov Processes, J. Wiley & Sons, 1986. | Zbl

[3] M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, De Gruyter Series in Math., W. De Gruyter, 1994. | MR | Zbl

[4] E. Fabes and D. Stroock, The De Giorgi-Moser Harnack principle via the old ideas of Nash, Arch. Ratl. Mech. & Anal., Vol. 96, #4, 1987, pp. 327-338. | Zbl

[5] I.I. Gihman and A. Skorohod, The Theory of Stochastic Processes II, Springer-Verlag, Grund. #218, 1975. | MR | Zbl

[6] D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, Pure & Appl. Math., #88, 1980. | Zbl

[7] W. Littman, G. Stampacchia and H. Weinberger, Regular Points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup Pisa, #17, 1963, pp. 43-77. | Numdam | MR | Zbl

[8] Z.-M. Ma and M. Röckner, Dirichlet Forms, Springer-Verlag, Universitext Series, 1992. | MR

[9] D. Stroock, Diffusion semigroups corresponding to uniformly elliptic divergence form operators, Séminaire de Probabililité XXII(J. Azema & M. Yor, ed.), Springer-Verlag LNMS #1321, 1988, pp. 316-348. | Numdam | Zbl

[10] D. Stroock, Probability Theory, An Analytic View, Cambridge Univ. Press, 1993. | MR | Zbl

[11] D. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Theory, Springer-Verlag, Grundlehren 233, 1979. | MR | Zbl